A linear time algorithm for the generalized stable set problem on triangulated bidirected graphs

Daishin Nakamura, Akihisa Tamura

Research output: Contribution to journalArticle

Abstract

The generalized stable set problem is an extension of the maximum weight stable set problem for undirected graphs to bidirected graphs. This paper shows that the problem on triangulated bidirected graphs is solvable in linear time. We also propose an exact branch and bound algorithm for the general problem by applying the linear time algorithm.

Original languageEnglish
Pages (from-to)162-175
Number of pages14
JournalJournal of the Operations Research Society of Japan
Volume43
Issue number1
DOIs
Publication statusPublished - 2000 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'A linear time algorithm for the generalized stable set problem on triangulated bidirected graphs'. Together they form a unique fingerprint.

  • Cite this